# SDR FDEA201212184323

- Difficulty date: December 18, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 24,693 hours, 13,349 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5383221120400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 3R CORRODED AT LT FLANGE 10 INCHES LONG AND ON RT FLANGE 5 INCHES LONG BETWEEN  FR 50 AND FR 51.  CORROSION FOUND TO BE OUT OF LIMITS AFTER REMOVAL IAW SRM 53-10-16, FIG 201, PG 105.  REMOVED CORROSION SEAT TRACK IAW SRM 51-74-10, CHECK LIMITS MAT'L LOSS .042.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16, PG 101, FIG 102.  REMOVED SEAT TRACK IAW SRM 51-40-21, PARA 5-6. FABRICATED NEW SEAT TRACK IAW DWG A53832211 LOCATED AND DRILLED IAW DWG A53832211.  INSTALLED SEAT TRACK IAW SRM 51-40-21, PARA 5-6.
